# SDR ASOA2015010912037

- Difficulty date: December 11, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 29,344 hours, 20,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 169-173
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE RT SIDE BETWEEN BS 169-173 STR 1R.   REPLACED THE SKIN IAW SRM 51-42-06-001-001-A01.
